Hello! Hopefully someone might be able to offer some insight into the issues I've been experiencing the last few weeks.
First off, I'm a (seemingly) healthy 23 year old male. My problems started a few weeks ago and seemed to present rather suddenly. First off, I noticed a general feeling of weakness, and a VERY slight lack of coordination, primarily in my right hand. After a few days, the problem persisted, and seemed to now effect my left hand as well, although to a sligtly lesser degree. I've been dealing with this for the past week and a half or so.
I woke up this morning though with a pretty bad (but not debilitating) headache (migraine?) on the left side of my head. I took some Excedrin Migraine, and the headache responded very quickly to the medication and went away shortly. After I went about my day, I noticed my hands were somewhat "shaky"--to the extent that it has effected my typing at work today. I've been experiencing other symptoms over the two weeks or so as well. Perhaps it would be best if I just used a bulletted list:
Overall weakness (as if weights attached) to arms, and to a lesser degree legs
Seemingly slight lack of coordination (may be due to weakness) in hands
Headaches in the base of my head/neck area, usually one-sided.
Strange "gurgling" or "bubbling" noise in my neck that I've noticed over the last few monthsI've brought these issues up with my primary physician, and he didn't seem to be concerned about any of them. He seemed to blow it off as something like a pinched nerve.
I'd like to get another opinion, and I'm considering just going directly to a specialist. Any recommendations on that? Should I see another general physician, or just go straight to a neurologist? Thoughts on my symtoms?
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?